# SDR ARWA980802

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - RIGHT WING FORWARD AUXILIARY TANK LOWER SURFACE HAS CORROSION.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND INSTALLED PER JOSSAIR CO E.O. 18R572001.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3, ITEM NR 31.  (X)
